Spinor class fields for generalized Eichler orders
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 679-698.

We compute the spinor class field for a genus of orders, in a central simple algebra of dimension 9 or higher, that are intersections of two maximal orders, i.e., we compute the number of conjugacy classes in a genus of such orders, as the degree of an explicit extension of class fields. We give applications to the study of the automorphism groups of these orders and to the study of representations of commutative orders.

Nous calculons le corps de classes spinoriel pour un genre d’ordres qui sont des intersections de deux ordres maximaux, dans une algèbre centrale simple de dimension 9 ou plus. Autrement dit, nous calculons le nombre des classes de conjugaison dans un genre de tels ordres, en termes du degré d’une extension des corps de classes. Nous donnons des applications à l’étude des groupes d’automorphismes de ces ordres et à l’étude des représentations d’ordres commutatifs.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.958
Classification: 11R54,  11S45,  20E42
Keywords: Central simple algebras, Eichler orders, spinor class fields, buildings
Luis Arenas-Carmona 1

1 Universidad de Chile Casilla 653, Santiago, Chile
@article{JTNB_2016__28_3_679_0,
     author = {Luis Arenas-Carmona},
     title = {Spinor class fields for generalized {Eichler} orders},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {679--698},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {3},
     year = {2016},
     doi = {10.5802/jtnb.958},
     mrnumber = {3610692},
     zbl = {1415.11173},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.958/}
}
TY  - JOUR
TI  - Spinor class fields for generalized Eichler orders
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 679
EP  - 698
VL  - 28
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.958/
UR  - https://www.ams.org/mathscinet-getitem?mr=3610692
UR  - https://zbmath.org/?q=an%3A1415.11173
UR  - https://doi.org/10.5802/jtnb.958
DO  - 10.5802/jtnb.958
LA  - en
ID  - JTNB_2016__28_3_679_0
ER  - 
%0 Journal Article
%T Spinor class fields for generalized Eichler orders
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 679-698
%V 28
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.958
%R 10.5802/jtnb.958
%G en
%F JTNB_2016__28_3_679_0
Luis Arenas-Carmona. Spinor class fields for generalized Eichler orders. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 679-698. doi : 10.5802/jtnb.958. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.958/

[1] P. Abramenko & K. S. Brown, Buildings, Graduate Texts in Mathematics, vol. 248, Springer, New York, 2008, Theory and applications, xxii+747 pages. | Article

[2] P. Abramenko & G. Nebe, « Lattice chain models for affine buildings of classical type », Math. Ann. 322 (2002), no. 3, p. 537-562. | Article | MR: 1895706 | Zbl: 1113.20028

[3] L. Arenas-Carmona, « Applications of spinor class fields: embeddings of orders and quaternionic lattices », Ann. Inst. Fourier (Grenoble) 53 (2003), no. 7, p. 2021-2038. | Article | MR: 2044166 | Zbl: 1060.11018

[4] —, « Maximal selectivity for orders in fields », J. Number Theory 132 (2012), no. 12, p. 2748-2755. | Article | MR: 2965188 | Zbl: 1269.11116

[5] —, « Representation fields for commutative orders », Ann. Inst. Fourier (Grenoble) 62 (2012), no. 2, p. 807-819. | Article | MR: 2985517 | Zbl: 1269.11115

[6] —, « Representation fields for cyclic orders », Acta Arith. 156 (2012), no. 2, p. 143-158. | Article | MR: 2997563

[7] —, « Eichler orders, trees and representation fields », Int. J. Number Theory 9 (2013), no. 7, p. 1725-1741. | Article | MR: 3130146 | Zbl: 1306.11094

[8] A. O. L. Atkin & J. Lehner, « Hecke operators on Γ 0 (m) », Math. Ann. 185 (1970), p. 134-160. | Article

[9] F. Bars, « The group structure of the normalizer of Γ 0 (N) after Atkin-Lehner », Comm. Algebra 36 (2008), no. 6, p. 2160-2170. | Article | MR: 2418382 | Zbl: 1156.20040

[10] M. Deuring, « Die Anzahl der Typen von Maximalordnungen einer definiten Quaternionenalgebra mit primer Grundzahl », Jber. Deutsch. Math. Verein. 54 (1950), p. 24-41. | Zbl: 0039.02902

[11] T. R. Shemanske, « Split orders and convex polytopes in buildings », J. Number Theory 130 (2010), no. 1, p. 101-115. | Article | MR: 2569844 | Zbl: 1267.11116

[12] M.-F. Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Mathematics, vol. 800, Springer, Berlin, 1980, vii+169 pages. | Zbl: 0422.12008

[13] —, « Variétés riemanniennes isospectrales et non isométriques », Ann. of Math. (2) 112 (1980), no. 1, p. 21-32. | Article | MR: 584073 | Zbl: 0445.53026

Cited by Sources: